Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner, H., & Strelkova, N. (2012). Configuration space for shortest networks . Uspekhi Mat. Nauk. Moscow Mathematical Society . https://doi.org/10.4213/rm9503
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. IOP Publishing. https://doi.org/10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl, G., Haxhimusa, Y., & Ion, A. (2012). Interactive labeling of image segmentation hierarchies (Vol. 7476, pp. 11–20). Presented at the Pattern Recognition, Graz, Austria: Springer. https://doi.org/10.1007/978-3-642-32717-9_2
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Brown, G., Kerber, M., & Reid, M. (2012). Fano 3 folds in codimension 4 Tom and Jerry Part I. Compositio Mathematica. Cambridge University Press. https://doi.org/10.1112/S0010437X11007226
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3127 | OA
Quadrianto, N., Lampert, C., & Chen, C. (2012). The most persistent soft-clique in a set of sampled graphs. In Proceedings of the 29th International Conference on Machine Learning (pp. 211–218). Edinburgh, United Kingdom: Omnipress.
View | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications